# SDR DALA2021111506987

- Difficulty date: November 12, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 88,494 hours, 39,214 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 671 ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHTS 1R INOP. CORRECTIVE ACTION: RELAMPED, REMOVED DEBRIS FROM GIRT BAR AND PROX SENSORS. OPS CK GOOD. (2015012)
